# SDR SWAA2021050360526

- Difficulty date: March 31, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N735SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27867
- Aircraft time: 74,508 hours, 43,627 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Bs 663 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STIFFENER ON FWD SIDE BS663 VAPOR BARRIER IS CRACKED AT LBL8 WL152 / REMOVED DAMAGED STIFFENER AND INSTALLED NEW HORIZONTAL STIFFENER BS 663 LBL 6-32 IAW SRM 51-40-02-0G-0 AND DWG 111A1000 & 111A1001
